# SDR JR2R20240803190

- Difficulty date: August 3, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17085377003
- Condition: Corroded
- Location: Zone 100
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER BEAM CORRODED.  REPLACED
